# SDR DALA2016011400369

- Difficulty date: December 31, 2015
- Submitted: January 15, 2016
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 71,494 hours, 32,514 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 740
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE AT BS 740, 3" ABOVE STR 26RT AT FASTENER, IAW SRM 757 53-00-01, REPAIR 6, PAGE 201, SEC II, DRILLED OUT FASTENER, INSP WITH 10X, INSTALLED BLIND FASTENER, TREATED AND PAINTED ZONE A, CAT C.  REPAIR 300 FLIGHT CYCLES NOT TO EXCEED 24 MONTHS.  21-0553-8-7103, SN 00683 REP, 21-0553-8-7104, SN 00683 L/L.
